# SDR ASAA2021061835491

- Difficulty date: June 18, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 65,127 hours, 25,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 148A86151
- Condition: Corroded
- Location: Bs 1088-1153
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT LH LOWER INSULATION MOUNTING STRIP HAS NUMEROUS CORROSION SPOTS AND CHAFE MARKS BETWEEN STA 1088 THRU STA 1156. GROUNDED - YES. FOUND TO HAVE 100% MAT LOSS REMOVED AND REPLACED L/H SIDE LOWER CHORD (INSULATION MOUTNING STRIP) IAW B737-900 SRM 51-40-02-0G-0W: 1 O: .063 R: 0 L: 12 D: .063.
